Journal article icon

Journal article

Yang–Mills measure on the two-dimensional torus as a random distribution

Abstract:

We introduce a space of distributional one-forms Ω 1 α on the torus T 2 for which holonomies along axis paths are well-defined and induce Hölder continuous functions on line segments. We show that there exists an Ω 1 α-valued random variable A for which Wilson loop observables of axis paths coincide in law with the corresponding observables under the Yang–Mills measure in the sense of [Lév03]. It holds furthermore that Ω 1 α embeds into the Hölder–Besov space C α−1 for all α ∈ (0, 1), so that...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00220-019-03567-5

Authors


More by this author
Institution:
University of Oxford
Division:
College Only
Oxford college:
St John's College
Role:
Author
ORCID:
0000-0002-5630-9694

Contributors

Role:
Editor
Publisher:
Springer Publisher's website
Journal:
Communications in Mathematical Physics Journal website
Volume:
372
Pages:
1027-1058
Publication date:
2019-09-14
Acceptance date:
2019-07-25
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Source identifiers:
991804
Language:
English
Pubs id:
pubs:991804
UUID:
uuid:39366250-9d60-4733-b2bc-cc1731beb850
Local pid:
pubs:991804
Deposit date:
2019-07-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP